Alert archive / Nebraska / High Wind Watches in 2007
High Wind Watch 3, NWS North Platte, NE
NWS North Platte, NE issued this high wind watch at Mar 1, 2007, 2:07 AM MST for 9 counties in Nebraska. It took effect at Mar 2, 2007, 9:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 2:07 AM MST (09:07 UTC)
- In effect from
- Mar 2, 2007, 9:00 AM MST
- Expired
- Mar 1, 2007, 2:03 PM MST
- In force
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Garden County, NE, Grant County, NE, Keith County, NE, Perkins County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 010907 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 AM CST THU MAR 1 2007 ...STRONG WINDS WILL AFFECT NORTH CENTRAL NEBRASKA TODAY AND SPREAD OVER MUCH OF WESTERN NEBRASKA ON FRIDAY... .A CYCLONE WILL DEEPEN OVER THE UPPER MISSISSIPPI VALLEY TODAY LEADING TO A STRONG PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA. STRONG WINDS ALOFT WILL ALSO TRANSPORT DOWN TO THE SURFACE AS COLD AIR MOVES IN BEHIND THIS LOW PRESSURE SYSTEM...LEADING TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. HIGH PRESSURE WILL SETTLE ACROSS THE NORTHWEST HIGH PLAINS OVERNIGHT AND TIGHTEN THIS GRADIENT UP FROM THE NEBRASKA PANHANDLE INTO NORTH CENTRAL NEBRASKA ON FRIDAY. AGAIN STRONG WINDS JUST ABOVE THE SURFACE STAND A GOOD CHANCE OF MAKING A DOWNWARD PROGRESSION TO THE SURFACE AND LEAD TO SUSTAINED WINDS OF 30 TO 40 MPH WITH A FEW GUSTS AROUND 55 MPH ON THE HIGHER TERRAIN WEST OF HIGHWAY 61. NEZ007-010-028-029-012145- /O.NEW.KLBF.WI.Y.0007.070301T1600Z-070302T0000Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 307 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. LOW PRESSURE DEEPENING OVER THE UPPER MISSISSIPPI VALLEY WILL LEAD TO A TIGHTENING GRADIENT OVER NORTH CENTRAL NEBRASKA...ALLOWING NORTHWEST WINDS TO INCREASE TO 25 OT 35 MPH BY LATE MORNING. A FEW WIND GUSTS MAY REACH OR EXCEED 45 MPH THIS AFTERNOON ACROSS AREAS MAINLY EAST OF HIGHWAY 183. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022-023-035-056>058-069-094-012145- /O.NEW.KLBF.HW.A.0003.070302T1600Z-070303T0200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...CODY...MERRIMAN...KILGORE 207 AM MST THU MAR 1 2007 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 30 TO 40 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS OF THE SANDHILLS. THE STRONGEST WINDS HOWEVER MAY BE OVER THE HIGHER TERRAIN OF WESTERN NEBRASKA...MAINLY ALONG AND WEST OF HIGHWAY 61 WHERE WINDS MAY GUST ABOVE 55 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ 13
2 follow-up statements
000 WWUS73 KLBF 011700 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1100 AM CST THU MAR 1 2007 ...STRONG WINDS WILL AFFECT NORTH CENTRAL NEBRASKA TODAY AND SPREAD OVER MUCH OF WESTERN NEBRASKA ON FRIDAY... .A CYCLONE WILL DEEPEN OVER THE UPPER MISSISSIPPI VALLEY TODAY LEADING TO A STRONG PRESSURE GRADIENT OVER NORTH CENTRAL NEBRASKA. STRONG WINDS ALOFT WILL ALSO TRANSPORT DOWN TO THE SURFACE AS COLD AIR MOVES IN BEHIND THIS LOW PRESSURE SYSTEM... LEADING TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. ON FRIDAY...THE SURFACE PRESSURE GRADIENT WILL TIGHTEN FURTHER. NORTHWESTERLY WINDS MAY GUST AS HIGH AS 60 MPH WEST OF A LINE FROM MERRIMAN TO IMPERIAL. NEZ006-008-009-026-027-038-020000- /O.EXA.KLBF.WI.Y.0007.000000T0000Z-070302T0000Z/ KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT... DUNNING...TAYLOR...BROKEN BOW 1100 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOW PRESSURE DEEPENING OVER THE UPPER MISSISSIPPI VALLEY WILL LEAD TO A TIGHTENING GRADIENT OVER NORTH CENTRAL NEBRASKA... ALLOWING NORTHWEST WINDS TO INCREASE TO 25 OT 35 MPH BY LATE MORNING. A FEW WIND GUSTS MAY REACH OR EXCEED 45 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ007-010-028-029-020000- /O.CON.KLBF.WI.Y.0007.000000T0000Z-070302T0000Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 1100 AM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOW PRESSURE DEEPENING OVER THE UPPER MISSISSIPPI VALLEY WILL LEAD TO A TIGHTENING GRADIENT OVER NORTH CENTRAL NEBRASKA... ALLOWING NORTHWEST WINDS TO INCREASE TO 25 OT 35 MPH BY LATE MORNING. A FEW WIND GUSTS MAY REACH OR EXCEED 45 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022-023-035-056>058-069-094-020000- /O.CON.KLBF.HW.A.0003.070302T1600Z-070303T0200Z/ SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... IMPERIAL...CODY...MERRIMAN...KILGORE 1000 AM MST THU MAR 1 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 30 TO 40 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS OF THE SANDHILLS. THE STRONGEST WINDS HOWEVER MAY BE OVER THE HIGHER TERRAIN OF WESTERN NEBRASKA...MAINLY ALONG AND WEST OF HIGHWAY 61 WHERE WINDS MAY GUST TO 60 MPH. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BUTTLER
000 WWUS73 KLBF 012103 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CST THU MAR 1 2007 ...STRONG WINDS WILL AFFECT NORTH CENTRAL NEBRASKA TODAY AND SPREAD OVER MUCH OF WESTERN NEBRASKA ON FRIDAY... .INTENSE LOW PRESSURE WILL CONTINUE TO DEEPEN OVER THE UPPER MISSISSIPPI VALLEY TONIGHT. FURTHER WEST...HIGH PRESSURE WILL BUILD INTO THE CENTRAL ROCKIES...PLACING WESTERN AND NORTH CENTRAL NEBRASKA IN A TIGHT PRESSURE GRADIENT. AS A RESULT OF THIS GRADIENT...VERY STRONG WINDS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA FRIDAY AND FRIDAY EVENING. NEZ038-020000- /O.NEW.KLBF.WI.Y.0008.070302T1200Z-070303T0600Z/ /O.CON.KLBF.WI.Y.0007.000000T0000Z-070302T0000Z/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 303 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOW PRESSURE DEEPENING OVER THE UPPER MISSISSIPPI VALLEY WILL LEAD TO A TIGHTENING GRADIENT OVER NORTH CENTRAL NEBRASKA... ALLOWING NORTHWEST WINDS TO INCREASE TO 25 OT 35 MPH BY LATE MORNING. A FEW WIND GUSTS MAY REACH OR EXCEED 45 MPH THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ023-094-020000- /O.UPG.KLBF.HW.A.0003.070302T1600Z-070303T0200Z/ /O.NEW.KLBF.WI.Y.0008.070302T1200Z-070303T0600Z/ GRANT-WESTERN CHERRY- INCLUDING THE CITIES OF...HYANNIS...CODY...MERRIMAN...KILGORE 203 PM MST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 25 TO 35 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ004-022-035-056>058-069-020000- /O.UPG.KLBF.HW.A.0003.070302T1600Z-070303T0200Z/ /O.NEW.KLBF.WI.Y.0008.070302T1600Z-070303T0600Z/ SHERIDAN-GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...ARTHUR... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 203 PM MST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 25 TO 35 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ024-025-036-037-059-071-020000- /O.NEW.KLBF.WI.Y.0008.070302T1200Z-070303T0600Z/ HOOKER-THOMAS-MCPHERSON-LOGAN-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...MULLEN...THEDFORD...TRYON...STAPLETON... NORTH PLATTE...CURTIS...EUSTIS 303 PM CST THU MAR 1 2007 /203 PM MST THU MAR 1 2007/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO MIDNIGHT CST /11 PM MST/ FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ FRIDAY TO MIDNIGHT CST /11 PM MST/ FRIDAY NIGHT. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 25 TO 35 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ070-020000- /O.NEW.KLBF.WI.Y.0008.070302T1600Z-070303T0600Z/ HAYES- INCLUDING THE CITY OF...HAYES CENTER 303 PM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT CST FRIDAY NIGHT. WESTERN AND NORTH CENTRAL NEBRASKA WILL BE SQUEEZED BETWEEN A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN GREAT LAKES AND HIGH PRESSURE STRENGTHENING OVER THE NORTHERN HIGH PLAINS. THIS WILL LEAD TO NORTHWEST WINDS OF 25 TO 35 MPH OVER MUCH OF THE REGION WITH GUSTS UP TO 50 MPH OVER OPEN AREAS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ006>010-026>029-020000- /O.CON.KLBF.WI.Y.0007.000000T0000Z-070302T0000Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT 303 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOW PRESSURE DEEPENING OVER THE UPPER MISSISSIPPI VALLEY WILL LEAD TO A TIGHTENING GRADIENT OVER NORTH CENTRAL NEBRASKA... ALLOWING NORTHWEST WINDS TO INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BUTTLER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Mar 1, 1:55 AM MST, 12 minutes earlier.
Area forecast discussion, Mar 1, 1:55 AM MST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 255 AM CST THU MAR 1 2007 .DISCUSSION... H2O/PROFILERS HAS SHOWN A MID LEVEL SYSTEM ADVANCING ACROSS CENTRAL EASTERN CWA IN THE LEADING EDGE OF LARGER WESTERN TROF. FAIRLY STRONG DYNAMICS IN FAVORED DENTRITIC LAYER PRODUCED SNOW AMOUNTS OF UP TO AN INCH FROM LBF UP TO ONL AREA BUT ALL THIS IS MOVING OFF TO THE NORTHEAST AND THERE SHOULD BE A LULL IN THE PCPN TODAY. GOES DPI SHOWING MUCH DRIER AIR FILTERING IN BEHIND THIS FIRST SYSTEM WITH WCB STILL PUMPING MOISTURE OUT OF GULF INTO LOWER MO VALLEY. THIS MOISTURE INTERACTING WITH STRONG LIFT FROM JET DYNAMICS AND CYCLOGENESIS AND PRODUCING GOOD LINE OF TSRA FROM NE KS INTO ILL. SFC LOW HAS PROGRESSED FROM SC KS TO NEAR MCI ATTM AND IS DEEPENING. THIS TREND WILL CONTINUE AS UPPER SYSTEM CLOSES OFF OVER IA AND OCCLUSION OF SFC LOW BEGINS TO PUSH TROWAL BACK INTO S.MN/E SD WHERE HVY PCPN EXPECTED TODAY. MOISTURE FROM SYSTEM LOOKS TO WRAP AROUND INTO NE ZONES BY LATE TONIGHT AND CONTINUE INTO TOMORROW. STRENGTH OF SYSTEM WITH SFC LOW DEEPENING TO 980MB AND 1030 SFC HIGH BUILDING INTO NW HIGH PLAINS WILL LEAD TO STRONG WINDS ACROSS MUCH OF CWA BEGINNING TONIGHT AND LASTING INTO FRIDAY EVENING. THOUGH WE WILL GET A SNEAK PREVIEW TODAY AS TIGHTENING PRESS GRAD ON BACK SIDE OF DEEPENING LOW AND CAA ON BACK SIDE LEADS TO WIND ADV CRITERIA WINDS TODAY...WINDS ON FRIDAY WILL BE UP NEAR THOSE SEEN DURING LAST WEEKS BLIZZARD. ONLY THING LACKING ATTM SEEMS TO BE THE HEAVIER SNOWFALL PRODUCTION NEEDED TO BRING VSBYS DOWN BELOW 1/4 MILE...THIS FEATURE SEEMS TO BE JUST NORTHEAST OF CWA. HOWEVER AS ALSO SEEN LAST WEEK MODELS WERE TO FAR EAST AND AS SUCH HAVE DECIDED TO ISSUE WINTER STORM WATCH FOR NORTHEAST CWA BACK INTO EASTERN CHERRY. BEST CASE WOULD BE S.BS ADV WITH VSBYS 1/2 MILE OR BETTER...WORST WOULD BE FOR HEAVIER SNOW BAND TO MOVE INTO AREAS PROBABLY EAST OF HWY 183 AND BRING WHITEOUT/BLIZZARD CONDITIONS AS WINDS WILL NOT BE ISSUE. ATTM EXPECT SNOW AMOUNTS IN THE 1-3 INCH RANGE WITH AROUND 20 TO 1 RATIOS WITH COLDER AIR MOVING IN BEHIND SFC LOW. HOWEVER THIS MAY BE HIGHER IN FAR NORTHEAST CORNER. X-SECTIONS DO SHOW FAVORABLE THETA-E SFC COMPARED TO MOMEMTUM LINE ALONG WITH SLIGHTLY NEG EPV VALUES...BUT MUCH OF THIS IS JUST OUTSIDE THE FAVORABLE DENDRITIC LAYER SO CONFIDENCE ALSO NOT REALLY HIGH FOR BANDED TYPE HEAVY SNOW...THOUGH OMEGA IS PRESENT IN THIS FAVORED LAYER. SECONDARY ASPECT TO SYSTEM WILL CONTINUE TO BE WINDS IN FAVORED AREAS OF WESTERN CWA. GUIDANCE ALL POINTING TO HIGH WIND EVENT WITH BUFKIT MOMENTUM XFER NUMBERS QUITE IMPRESSIVE AS WELL HAVE PLACED HIGH WIND WATCH IN FOR AREAS MAINLY ALONG AND WEST OF HIGHWAY 61. NEW GFS RUN SHOWING ANOTHER BACK DOOR FRONT WHICH MAY AFFECT TEMPS ON MONDAY...THIS BEING MAIN FCST CHALLENGE ONCE THIS SYSTEM IS EJECTED BY AMPLIFYING RIDGE ON SUNDAY. && .AVIATION... IFR CONDITIONS TO PERSIST ALONG AND NORTH OF A LINE FROM KVTN TO KBBW THROUGH MID MORNING GRADUALLY IMPROVING TO MVFR. SUSTAINED WINDS INCREASING TO 25 TO 3O KTS WITH GUSTS TO AROUND 40KT OVER THE SAME AREA THROUGH THE AFTERNOON. IFR CONDITIONS OVER THE REMAINDER OF WESTERN AND NORTH CENTRAL NEBRASKA WITH MVFR CONDITIONS DEVELOPING WEST AFTER 6Z FRIDAY AND IFR REDEVELOPING OVER NORTH CENTRAL NORTH OF KVTN-KBBW AFTER 6Z FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NEZ004-022-023-035-056>058-069-094. WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR NEZ007-010-028-029. WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR NEZ005>010-026>029. && 13
Hazardous weather outlook, Feb 28, 2:29 PM MST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CST WED FEB 28 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-010730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CST WED FEB 28 2007 /229 PM MST WED FEB 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY STRONG GUSTY NORTHWEST WINDS ARE LIKELY FOR PORTIONS OF NORTH CENTRAL NEBRASKA AS THE AREA OF LOW PRESSURE DEEPENS AND LIFTS NORTHEAST ACROSS IOWA. THE STRONG NORTHWEST WINDS WILL IMPACT AREAS EAST OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. THEN AS WE APPROACH THE WEEKEND ANOTHER STORM SYSTEM MAY BE IN THE MAKING AS THIS SAME SYSTEM LIFTS NORTHEAST FRIDAY TO ACROSS THE NORTHWEST MIDWEST THEN DRAGS A REINFORCING SHOT OF COLDER AIR SOUTH FRIDAY AFTERNOON WITH WINDS TO STRENGTHEN AS THE COLD FRONT SLIPS SOUTHEAST IN THE AFTERNOON. THEN FRIDAY NIGHT INTO SATURDAY MORNING...THE COMBINATION OF STRONG WINDS AND SNOWFALL MAY CREATE BLIZZARD LIKE CONDITIONS FOR PORTIONS OF NORTH CENTRAL NEBRASKA IN AREAS NORTHEAST OF A LINE FROM VALENTINE TO TAYLOR. THE FINAL STORM TRACK AND SYSTEM STRENGTH IS UNCERTAIN AT THIS TIME WITH LATER STATEMENTS TO REDEFINE WIND AND SNOW POTENTIALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) WFO LBF
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:07 AM MST | Wind Advisory | LBF | Blaine, Boyd, Brown, Custer, Garfield, Holt and 4 more | 15 hr |
| Mar 1, 2:18 AM MST | Winter Storm Watch | LBF | Blaine, Boyd, Brown, Cherry, Garfield, Holt and 4 more | 12 hr |
| Mar 1, 2:03 PM MST | Wind Advisory | LBF | Arthur, Chase, Cherry, Custer, Deuel, Frontier and 11 more | 37 hr |
| Mar 1, 2:10 PM MST | Snow and Blowing Snow Advisory | LBF | Blaine, Boyd, Brown, Cherry, Custer, Garfield and 6 more | 37 hr |
Nearby
High Wind Watches in Nebraska, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.